# SDR SWAA2021082217066

- Difficulty date: January 30, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 5,153 hours, 2,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER DOOR PAN CRACKED. / R & R PAN PER AMM 52-41-31
